MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES

ZOLL MEDICAL CORPORATION E SERIES
Model Number E SERIES
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a faulty safety relay on the high voltage module.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during functional testing, the device's defib output was out of specification.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
E SERIES
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6622609
Report Number1220908-2017-01315
Device Sequence Number16296903
Product Code MKJ
UDI-Device Identifier00847946011123
UDI-Public00847946011123
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date06/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1